# SDR 97ZZZX4868

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2543S
- Make and model: Cessna 337C
- Aircraft serial: 3370843
- Propeller: Mcauly D2AF34C61
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4885C61
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE REAR OF BLADE SOCKET NR 2 DURING A DYE PENETRANT INSPECTION.  THE HUB WAS RED TAGGED AND RETIRED FROM SERVICE.  THE PROPELLER HAD BEEN IN SERVICE 3 YEARS SINCE LAST OVERHAUL AND AD 91-15-04 HAD BEEN C/W AT THAT TIME.
